# SDR 97ZZZX3061

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807CC
- Make and model: Gulstm G1159
- Aircraft serial: 212
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 159BM120167
- Condition: Broken
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR WOULD NOT CLOSE COMPLETELY.  INVESTIGATION FOUND STRUCTURAL FAILURE OF MAIN ENTRANCE DOOR ACTUATOR MOUNTING.  REPLACED FITTING AND CHANNEL P/N 159B.10456-23.  DOOR OPERATIONALLY CHECKED AND ACFT RETURNED TO SERVICE.
